The Michigan Mathematical Journal

Do almost flat manifolds bound?.

F. Thomas Farrell and Smilka Zdravkovska

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 30, Issue 2 (1983), 199-208.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029002850

Mathematical Reviews number (MathSciNet)
MR718265

Zentralblatt MATH identifier
0543.53037

Digital Object Identifier
doi:10.1307/mmj/1029002850

Subjects
Primary: 57R90: Other types of cobordism [See also 55N22]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Farrell, F. Thomas; Zdravkovska, Smilka. Do almost flat manifolds bound?. The Michigan Mathematical Journal 30 (1983), no. 2, 199--208. doi:10.1307/mmj/1029002850. http://projecteuclid.org/euclid.mmj/1029002850.


Export citation